Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jan Pr\"uss
Title: Evolutionary integral equations and applications
Additional book information: Monographs in Mathematics, vol. 87, Birkh\"auser Verlag, Boston, MA, 1993, xxvi+366 pp., US$139.00. ISBN 3-7643-2876-2.

References [Enhancements On Off] (What's this?)

  • [1] Ph. Clément and J. A. Nohel, Abstract linear and nonlinear Volterra equations preserving positivity, SIAM J. Math. Anal. 12 (1979), 365-388. MR 523852 (80b:47095)
  • [2] M. C. Delfour and J. Karrakchou, State space theory of linear time invariant systems with delays in state, control and observation variations, J. Math. Anal. Appl. 125 (1987), 361-450. MR 896174 (88m:93096)
  • [3] G. Gripenberg, S. O. Londen, and O. J. Staffans, Volterra integral and functional equations, Cambridge Univ. Press, Cambridge, 1990. MR 1050319 (91c:45003)
  • [4] R. K. Miller, Linear Volterra integrodifferential equations as a semigroup, Funkcial. Ekvac. 17 (1974), 39-55. MR 0350511 (50:3003)
  • [5] J. Prüss, Linear hyperbolic Volterra equations of scalar type, semigroup theory and applications (Ph. Clément, S. Invernizzi, E. Mitidieri, and I. Vrabie, eds.), Dekker, New York, 1989, pp. 367-384. MR 1009408 (90i:45021)
  • [6] M. Renardy, W. J. Hrusa, and J. A. Nohel, Mathematical problems in viscoelasticity, Pitman Monographs Surveys Pure Appl. Math., vol. 34, Longman Sci. Tech., Harlow, Essex, 1988. MR 919738 (89b:35134)

Review Information:

Reviewer: G. Da Prato
Journal: Bull. Amer. Math. Soc. 31 (1994), 288-291
DOI: https://doi.org/10.1090/S0273-0979-1994-00534-8
American Mathematical Society